Anxiety attack

Had bad anxiety attack and got rushed into hospital with chest pains and heart rate was high two days ago. Anyway I had the spray under my tongue ( can't remeber what it's called) it slowed down but since then I've had a weird headache and can't smoke properly as I keep coughing I've never had these headaches before plus my forehead hurts to touch and my right eye hurts too. Went to the doctor yesterday she said sometimes it takes 24 hours for the spray to stop giving me bad heads but surly I shouldn't have it now. I'm just hoping it's my anxiety playing up still and nothing serious as this is starting my anxiety up nd me panicking. I have no one around me and feel foolish keep going back to the doctors everyday plus I have no money for anything. I hope someone can help me.

Hope everyone has a good day

1 Reply

oldestnewest
  • Hi Ditsydory, I'm sorry for what you have gone through in the last couple days. I have a feeling what they sprayed might be Nitroglycerin. That would be a reason for the weird headache. Don't be ashamed to at least call the doctor if you are still feeling the same.

    I wish you well.

You may also like...